# SDR USAA2011022890915

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 48,870 hours, 18,405 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 687 - EWR - EE - FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT SIGN OVERWING LEFT SIDE DOES NOT HAVE THE REQUIRED ARROWS POINTING TO EMERGENCY EXIT.  MAINTENANCE REPLACED REQUIRED ARROWS FOR EMERGENCY EXIT SIGN OVERWING.
